Show simple item record

dc.contributor.authorMa, Chunsheng
dc.identifier.citationMa, Chunsheng. 2016. Stochastic representations of isotropic vector random fields on spheres. Stochastic Analysis and Applications, vol. 34:no. 3:pp 389-403en_US
dc.descriptionClick on the DOI link to access the article (may not be free).en_US
dc.description.abstractA stochastic representation is derived for a vector random field that is stationary, isotropic, and mean square continuous on a sphere or unit circle. The established stochastic representation is an infinite series involving the sequence of ultraspherical or Gegenbauer's polynomials, looks like a mimic of the series representation of the covariance matrix function of the isotropic vector random field, but differs from the spectral representation in terms of the ordinary spherical harmonics. It is also shown in this paper that some isotropic and continuous covariance matrix functions on the real line or R-3, if they are compactly supported, can be adopted as covariance matrix functions on the unit circle or S-3.en_US
dc.description.sponsorshipChutian Scholar project at Wuhan University of Technology.en_US
dc.publisherTaylor & Francis Groupen_US
dc.relation.ispartofseriesStochastic Analysis and Applications;v.34:no.3
dc.subjectCovariance matrix functionen_US
dc.subjectCross covarianceen_US
dc.subjectDirect covarianceen_US
dc.subjectElliptically contoured random fielden_US
dc.subjectFunk-Hecke formulaen_US
dc.subjectGaussian random fielden_US
dc.subjectGegenbauers polynomialsen_US
dc.titleStochastic representations of isotropic vector random fields on spheresen_US
dc.rights.holder© 2016 Informa UK Limited, an Informa Group company.en_US

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record